The University of Southampton
University of Southampton Institutional Repository

The Laplacian and the Dirac operator in infinitely many variables

The Laplacian and the Dirac operator in infinitely many variables
The Laplacian and the Dirac operator in infinitely many variables
0010-437X
137-152
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Plymen, R.J. (1980) The Laplacian and the Dirac operator in infinitely many variables. Compositio Mathematica, 41 (1), 137-152.

Record type: Article

Full text not available from this repository.

More information

Published date: 1980
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359963
URI: http://eprints.soton.ac.uk/id/eprint/359963
ISSN: 0010-437X
PURE UUID: b832cf18-afe3-4e54-94a8-e348c7634cb0

Catalogue record

Date deposited: 25 Nov 2013 15:00
Last modified: 18 Jul 2017 03:16

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×